# SDR GLBA20111119A

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,169 hours, 43,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 EMERGENCY LIGHT WON'T ILLUMINATE WITH TEST.  MX REPLACED THE BULB IAW AIM 12-11-0, OPS CHECKED GOOD.
